Search Results: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 107

Research Paper, Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1104 - 1107

Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity

Naval Singh, Dilip Kumar Gupta

Share this article



Top